# SDR RRXA99130

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Manifold
- Part number: CA11503
- Condition: Failed
- Location: Nr 1 Engine Egt
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL350, NR 1 EGT GAUGE INTERMITTENTLY AND RAPIDLY OSCILLATED SEVERAL TIMES PLUS/MINUS 400 DEG FROM APPROXIMATELY 760DEG AVERAGE.  THIS RESULTED IN A PRECAUTIONARY SHUTDOWN OF THE NR 1 ENGINE.  AFTER SHUTDOWN, INTERMITTENTLY WENT FULL SCALE DEFLECTION BOTH HIGH AND LOW, 2 TIMES, THEN RETURNED TO 0 DEG.  NO OTHER ABNORMALITIES NOTED.  REMOVED AND REPLACED RT EGT MANIFOLD IAW DC8 MM CH 77-20, OPS CHECKS GOOD.
